# SDR CA970513024

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 1225P363
- Condition: Corroded
- Location: Mlg
- Part time: 308 hours
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOTS SELECTED GEAR UP, BUT THE LANDING GEAR WOULD NOT CYCLE UP, TWO MORE SELECTIONS, BUT THE GEAR WOULD NOT CYCLE UP AND THE HYD PUMP RED LIGHT WOULD NOT COME ON.  STILL HAD THREE GREEN GEAR SAFE LIGHTS.  FLY-BY TOWER CONFIRMED GEAR DOWN.  LANDED AND A/C HANGARED AND FOUND 60 AMP CIRCUIT BREAKER TRIPPED AND LANDING GEAR PRESSURE SWITCH CANNON PLUG CORRODED.  PLUG CLEANED AND CIRCUIT BREAKER RESET, RETRACTIONS CARRIED OUT OK.  PART TC:  457.
